Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 301675, 6 pages
http://dx.doi.org/10.1155/2014/301675
Research Article

Implicit Vector Integral Equations Associated with Discontinuous Operators

1Department of Mathematics and Computer Science, University of Messina, Viale F. Stagno d’Alcontres 31, 98166 Messina, Italy
2Center for Fundamental Science, Kaohsiung Medical University, Kaohsiung 807, Taiwan
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 19 February 2014; Accepted 25 March 2014; Published 14 April 2014

Academic Editor: Chong Li

Copyright © 2014 Paolo Cubiotti and Jen-Chih Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Anello and P. Cubiotti, “Non-autonomous implicit integral equations with discontinuous right-hand side,” Commentationes Mathematicae Universitatis Carolinae, vol. 45, no. 3, pp. 417–429, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Banaś and Z. Knap, “Integrable solutions of a functional-integral equation,” Revista Matemática de la Universidad Complutense de Madrid, vol. 2, no. 1, pp. 31–38, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Emmanuele, “About the existence of integrable solutions of a functional-integral equation,” Revista Matemática de la Universidad Complutense de Madrid, vol. 4, no. 1, pp. 65–69, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Emmanuele, “Integrable solutions of a functional-integral equation,” Journal of Integral Equations and Applications, vol. 4, no. 1, pp. 89–94, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Fečkan, “Nonnegative solutions of nonlinear integral equations,” Commentationes Mathematicae Universitatis Carolinae, vol. 36, no. 4, pp. 615–627, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Cammaroto and P. Cubiotti, “Implicit integral equations with discontinuous right-hand side,” Commentationes Mathematicae Universitatis Carolinae, vol. 38, no. 2, pp. 241–246, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Cammaroto and P. Cubiotti, “Vector integral equations with discontinuous right-hand side,” Commentationes Mathematicae Universitatis Carolinae, vol. 40, no. 3, pp. 483–490, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Cubiotti, “Non-autonomous vector integral equations with discontinuous right-hand side,” Commentationes Mathematicae Universitatis Carolinae, vol. 42, no. 2, pp. 319–329, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Cubiotti and J. C. Yao, “Two-point problem for vector differential inclusions with discontinuous right-hand side,” Applicable Analysis, 2013. View at Publisher · View at Google Scholar
  10. E. Klein and A. C. Thompson, Theory of Correspondences, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  11. A. Kucia, “Scorza Dragoni type theorems,” Polska Akademia Nauk. Fundamenta Mathematicae, vol. 138, no. 3, pp. 197–203, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Springer, Berlin, Germany, 1977. View at MathSciNet
  13. B. Ricceri, “Sur la semi-continuité inférieure de certaines multifonctions,” Comptes Rendus des Séances de l'Académie des Sciences. Série I. Mathématique, vol. 294, no. 7, pp. 265–267, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. J. Himmelberg, “Measurable relations,” Polska Akademia Nauk. Fundamenta Mathematicae, vol. 87, pp. 53–72, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. O. N. Ricceri and B. Ricceri, “An existence theorem for inclusions of the type Ψ(u)(t)F(t,Φ(u)(t)) and application to a multivalued boundary value problem,” Applicable Analysis, vol. 38, no. 4, pp. 259–270, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces, Pergamon Press, Oxford, UK, 1964. View at MathSciNet
  17. G. Scorza Dragoni, “Un teorema sulle funzioni continue rispetto ad una e misurabili rispetto ad un'altra variabile,” Rendiconti del Seminario Matematico della Università di Padova, vol. 17, pp. 102–106, 1948. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Lang, Real and Functional Analysis, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Villani, “On Lusin's condition for the inverse function,” Rendiconti del Circolo Matematico di Palermo II, vol. 33, no. 3, pp. 331–335, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Hewitt and K. Stromberg, Real and Abstract Analysis, Springer, Berlin, Germany, 1975. View at MathSciNet